MathSciNet Relay Station
MathSciNet bibliographic data
MR824429 22E27 (43A20)
Ludwig, Jean On the Hilbert-Schmidt seminorms of $L^1$ of a nilpotent Lie group. Math. Ann. 273 (1986), no. 3, 383–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement